I am a 40 yr old female. I had been having moderate to severe dizzy spells that was initially diagnosed as seizures. New 2nd opinion neuro. said "no way" and suspects it's something else. I'm wondering if any of you out there w/ high BP's or borderline BP's experience any dizziness or lightheaded ness????? The Dr.is having me keep a journal of how I feel day to day and see if a pattern might be seen. Could be hormonal? Who knows. Anyone have any ideas?
It could be associated with high BP, but usually your BP would be quite high. What were your readings at the drs. office? U could invest in a monitor and check it at home to see if it happens when your pressure is high. I have the Omron self inflatable one, which I compared to the drs. and it is pretty accuate. Did they test your sugar level, as if U are borderline diabetec and your sugar goes low, that would do it also. There are several things which could cause this to happen, including inner ear problems, hormornal changes etc., so make sure the dr. checks for everything. Good luck and keep us posted. JJ
Your symptoms could also be caused by low blood pressure which can be caused by many things. Have you been checked by an ear, nose or throat doctor? You might also want to ask your doctor about Neurocardiogenic syncope, POTs (Postural Orthostatic Tachycardia syndrome whic can also result in low blood pressure. Also ask about a "tilt table test and a holter monitor. Just some food for thought. Take care.
hi JJ, thanks for your response. You eluded to possible hormonal changes causing the dizziness? Could this be pre-menopausal??? I have luckily had 4 very good nights in a row - no dizziness. Have been eating healthy and exercising daily. Also decided to discontinue using my Vancenase Aq for allergies, as my research showed a "less common" side effect was dizziness. Who knows. I'm reaching anywhere and don't care where it leads, as long as the dizzie STOP. Thanks again. KQ
Hi KQ...glad to hear your having a better time of it. Maybe it was the allergy meds. I know when I was on Allegra-D it made me dizzy as all get out!! I took it for 3 days and quit, as I felt like I was floating all the time. My girlfriend was having a little bit of dizzyness and went to her GYN. He said her pressure was fine, but her hormones were a little off, as she was getting to the menopause stage. She is now on Premarin .0625 like myself, and says her dizzyness is almost gone. Like the person above said, low BP will also do it, as when I was pregnant, my pressure always got VERY low. like 90/65 and I had terrible dizzyness. Do have it checked out again to be on the safe side, and keep us posted. Good luck and God Bless!! JJ